# SDR COMA0060155

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED MAIN WHEEL ASSEMBLY FROM A/C DUE TO TIME CHANGE.  DURING CLEANING OF WHEEL FOUND INBOARD SUBASSEMBLY WAS CRACKED AT SPOKE AREA WHERE LOT NR STAMP IS LOCATED ALL THE WAY ACROSS APPROXIMATELY 3 LONG.  SUBASSY HAS BEEN REMOVED FROM SERVICE.
